Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Analytic integrals and Poincaré's centre problem

Title data

von Wahl, Wolf:
Analytic integrals and Poincaré's centre problem.
In: Analysis. Vol. 25 (2005) Issue 4 . - pp. 275-279.
ISSN 0174-4747
DOI: https://doi.org/10.1524/anly.2005.25.4.275

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 34C25 (34C14 37C10)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 29 Mar 2021 13:35
Last Modified: 29 Mar 2021 13:35
URI: https://eref.uni-bayreuth.de/id/eprint/64492